# SDR NACA20060014

- Difficulty date: March 21, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 067
- Aircraft time: 26,168 hours, 25,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SEAT TRACK FROM FR 17-FR 23 FOUND OUT OF LIMITS(CORROSION).  REMOVED SEAT TRACK IAW ATR42 SRM 51-25-04 PG 27-28B REV 76.  FABRICATED SEAT TRACK USING 946213:7075-T6511AMS 2Q-A-200/11P10093 IAW ATR 42 SRM 53-00-00-FIG 437 SHEET 5 AND FIGURE 401 SHEET 1/2 REV 76.  ALODINED PRIMED AND PAINTED IAW ATR 42 SRM 51-21-00/2B REV76.  INSTALLED IAW ATR 42 SRM 51-25 04 PG 13/14 REV76.  LOCATED AND DRILLED NUT CLIPS HOLES IAW ATR42 SRM 51-25-02 PG 34/35 REV 76.  ALODINED, PRIMED, AND PAINTED NUT CLIP HOLES IAW ATR 42 SRM 51-21-00 PAR 2B.
